# SDR CALA0801007

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 36,527 hours, 19,053 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C37590
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD INSPECTION:  REMOVED RT, LT SIDE WEBS AND CENTER WEB FOR INSPECTION REF EA 5310-03040 WHERE CRACKS WERE FOUND.  INTERIM REPAIR COMPLETED AT BODY STATION 178 BULKHEAD PER ECRA 5310-04858 AND INITIATED A DIP WHICH READS ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 21-OCT-08.  PLANNING TO CONTACT ENGINEERING AFTER 21-AUG-10 BUT BEFORE 21-SEP-10 FOR PERMANENT REPAIR.
